Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Persisting black spots in stools after treatment with pepsigard, dexrabeprazole sodium tablets. Cause?

hi..this is benu,21yrs old.Two weeks ago i was suffering from loose motions,mild fever & body pain,,i rushed to the doctor and he gave paracitamol & mahacef plus but loose motions continued and it made me weak.After that i took O2H tablets & got some relief.Next day i observed that colour of latrine is completely black,,again i rushed to the doctor,,he gave some vitamin tablets ad other medicines & asked for blood occult test...tests were positive....on my next visit he gave dexrabeprazole sodium tablets & PEPSIGARD syrup....everything is ok but i see some black spots in latrine everyday....please help
Asked On : Tue, 19 Jun 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern you have taken enough of medicine for your frequency and consistency, color of stool now in my opinion stop all the medicine and wait for a week every thing would be fine and if same symptoms appears again then you need to send the stool for culture sensitivity test, hope this information helps you, take care and have a nice day.
Answered: Fri, 16 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor